Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 96, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 23, 2009, 6:21 PM EDT for Clinton County, Lycoming County, Pennsylvania. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2009, 6:21 PM EDT (22:21 UTC)
- Expired
- Jul 23, 2009, 7:15 PM EDT
- In force
- 54 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Clinton County, PA, Lycoming County, PA
The radar
The State College radar (KCCX), 76 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 482 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 503 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 232221
SVRCTP
PAC035-081-232315-
/O.NEW.KCTP.SV.W.0096.090723T2221Z-090723T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
621 PM EDT THU JUL 23 2009
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
SOUTH CENTRAL LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 715 PM EDT
* AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH AND SMALL HAIL. THIS STORM WAS LOCATED NEAR
MACKEYVILLE...OR 7 MILES SOUTHEAST OF LOCK HAVEN...AND MOVING
NORTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MCELHATTAN AROUND 630 PM EDT...
CARROLL AROUND 635 PM EDT...
AVIS AROUND 640 PM EDT...
JERSEY SHORE AROUND 650 PM EDT...
COLLOMSVILLE AROUND 700 PM EDT...
DUBOISTOWN AND WILLIAMSPORT AROUND 715 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 177 AND 193...I-180 BETWEEN MILE MARKERS 27
AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220...STATE ROAD 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. FOR YOUR SAFETY...TAKE
SHELTER INSIDE A BUILDING LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORM.
THIS SEVERE THUNDERSTORM HAS A HISTORY OF PRODUCING WIND DAMAGE
SOUTH OF MILL HALL. TAKE SHELTER NOW INSIDE A STURDY BUILDING.
&&
LAT...LON 4138 7713 4115 7690 4114 7693 4115 7696
4113 7696 4107 7712 4108 7714 4106 7714
4098 7737 4098 7741 4112 7753
TIME...MOT...LOC 2221Z 233DEG 15KT 4108 7735
$$
FORECASTER: DANGELOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:15 PM EDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jul 23, 3:15 PM EDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 315 PM EDT THU JUL 23 2009 .SYNOPSIS... A STUBBORN UPPER LEVEL TROUGH OVER THE GREAT LAKES WILL KEEP SHOWERS AND THUNDERSTORMS IN THE FORECAST THROUGH THE WEEKEND. && .NEAR TERM /THROUGH FRIDAY/... A SLOW MOVING COLD FRONT WILL SLOW EVEN FURTHER AS IT CROSSES CENTRAL PA TONIGHT...REACHING A HALT OVER THE SUSQUEHANNA RIVER VALLY AROUND 12Z FRIDAY. AT THE SAME TIME...AN ANOMALOUSLY DEEP SURFACE LOW WILL TRACK UP THE EASTERN SEABOARD TO SOUTHERN NEW ENGLAND AND TAP 2+ PWATS AS IT DOES SO. SIGNIFICANTLY DECREASING DEEP LAYER MOISTURE WILL FOLLOW AS THE STORM MOVES AWAY ON FRIDAY WITH PWATS DECREASING BELOW ONE INCH OVER PORTIONS OF CENTRAL AND WESTERN PA IN THE AFTERNOON. FOR THE NEAR TERM...RICH DEEP LAYER MOISTURE WITH PWATS IN EXCESS OF 1.5 AND DEFORMATION BETWEEN THE COASTAL AND ERN GLAKS LOW CIRCULATIONS AS WELL AS THE ADVANCING DRY SLOT ALOFT WILL MAINTAIN NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS. SHEAR IS LACKING FOR SEVERE...BUT STORMS ARE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. LOCAL 2 TO 3 INCH AMOUNTS OCCURRED EARLIER TODAY OVER SOUTHERN YORK COUNTY. FORTUNATELY...BOUNDARY LAYER FLOW 20 TO 25 KTS IS KEEPING CELLS MOVING RIGHT ALONG THIS AFTERNOON WHICH IS A DIMINISHING FACTOR FOR ANY THREAT OF FLOODING. WILL NEED TO WATCH THE NORTHWEST AND FAR SOUTHEAST CLOSELY DUE TO RECENT HEAVY RAINFALL. 18 HOUR RAINFALL THROUGH EARLY FRIDAY MORNING STILL AVERAGING BETWEEN ONE QUARTER TO ONE HALF INCH. WILL WATCH CAREFULLY AS THE FRONT SLOWS FURTHER THIS EVENING OVER THE LOWER SUSQ. AS THERE MAY BE AN AREA OF TRAINING CELLS FROM THE RIGDE AND VALLEY REGION OF CENTRAL PA SOUTHWARD THROUGH THE LOWER SUSQ. UPPER LOW LIFTING NE ACROSS THE EASTERN GRT LKS ON FRIDAY. EARLY LOW CLOUDS SHOULD MIX OUT TO PARTLY SUNNY SKIES...RESULTING IN MODERATE INSTABILITY BY AFTN WITH ENS MEAN CAPES ARND 1200J/KG. THUS...GIVEN COLD TEMPS ALOFT...CAN/T RULE OUT ISOLATED LARGE HAIL WITH A FEW OF THE STORMS. && .SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY/... FORECAST CHALLENGES FOR FRI NGT THRU SAT RESIDE WITH INTENSITY OF OVERNIGHT FOG...AND AFT MAX T/S ACROSS PORTIONS OF THE SUSQ-RIVER VALLEY. ATTM 500MB HEIGHTS MARGINALLY INCREASE ON THE NORTHERN PERIPHERY OF A WEAK RIDGE. ENSEMBLES HAVE A HIGH CONFIDENCE WITH STEADY LIFT NORTH OF A MID-LVL VORT MAX INTO SOUTHERN ONTARIO...AS NEGATIVELY TILTED TROUGH AXIS RETROGRADES AND FOCUSES TOWARDS MIDWEST REGION FOR SAT. ANTICIPATE DEW PT/S REMAINING ELEVATED IN THE UPPER 50S/LOW 60S OVERNIGHT WITH A VERY MILD NGT. PATCHY FOG SHUD EASILY DEVELOP FROM A MOIST BNDRY LYR...AND LINGER THRU SUNRISE. PWAT VALUES REMAIN SEASONAL ARND 1.2 TO 1.5 INCHES SAT AFTN. INSTABILITY REMAINS MARGINAL WITH NEAR SFC LAPSE RATES STEEPENING...HOWEVER REMAINS DISCONNECTED TO MID-LVL LAPSE RATES WHICH REMAIN MINIMAL. SHEAR REMAINS UNI-DIRECTIONAL...WITH A GRADUAL INCREASE IN THE 1-3KM RANGE OF 15 TO 20 KTS FROM SW. PARCELS SHUD EASILY BE SATURATED WITH MINIMAL LIFT...HOWEVER NOT MUCH VERTICAL MOTION ANTICIPATED SO ATTM GOING WITH A PREDOMINANTLY DRY SAT AFTN. CAN/T RULE OUT AN ISO SHRA/TSRA...SO HAVE A 20 POP REMAINING SUPPORTED BY A COUPLE ENSEMBLE MEMBERS. 850MB THERMAL RIDGE PUSHES 17 TO 19 DEG C AIR INTO CENTRAL/SOUTHERN PORTIONS OF CWFA...COUPLED WITH MINIMAL SOLAR FILTERING AND WE SHUD BE SEEING VERY WARM/MUGGY CONDS. ANTICIPATE NEAR 90 DEGREES IN SOME OF THE VALLEYS ACROSS THE LOWER SUSQ-VALLEY...TO LOW/MID 80S ACROSS CENTRAL/NW MTNS OF CWFA. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... BIT OF UNCERTAINTY RIGHT AWAY IN THIS PERIOD ON SUNDAY...AS TIMING OF FROPA HAS BEEN CHANGING WITH EACH MODEL RUN. HENCE KEPT POPS MODERATELY HIGH THROUGHOUT THE DAY TO REPRESENT UNCERTAINTY. HOWEVER IT APPEARS THE FROPA IS TRENDING LATER AND LATER INTO SUNDAY...AND AT THIS POINT...HIGHEST CONFIDENCE SOLUTION SEEMS TO BRING IT THROUGH AROUND 18Z. CHC FOR SOME HEAVY RAINFALL WITH THIS FRONT AS WELL...WITH 12Z GEFS SHOWING A 90% CHC OF 24HR QPF OVER A HALF AN INCH SUNDAY EVENING THROUGH MONDAY EVENING FOR NEARLY ALL OF THE CWA. 12Z GEFS ALSO SUGGESTS COLD FRONT WILL BE SLOW TO CLEAR PA...HENCE KEPT A CHC OF SHRA/TSRA IN THE FORECAST FOR MONDAY...ESP IN THE SE. AFTER THIS...GFS TRENDS TOWARD THE 500MB TROUGH AXIS SHIFTING FURTHER WEST...WITH MID ATLANTIC RIDE EDGING INTO THE AREA. WHILE THE DAILY CHANCE OF SHOWERS AND THUNDERSTORMS WILL LIKELY REMAIN NEXT WEEK...AS SHORT WAVES CONTINUE TO SPIN AROUND UPPER LOW THROUGH PA...PERSISTED S/SE WILL BRING WARMER CONDITIONS...WITH TEMPERATURES IN LOWER SUSQUEHANNA REACHING THE MID TO UPPER EIGHTIES FOR MOST OF THE WEEK. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... NMRS SHOWERS AND SCT TSRA XPCD THIS EVENING ALONG AND AHEAD OF COLD FRONT WHICH WILL STALL OVER THE LOWER SUSQUEHANNA RIVER VALLY BY EARLY FRIDAY. MVFR CIGS WILL TREND DOWNWARD WITH FAIRLY WIDESPREAD FOG FORMATION AFTER MIDNIGHT AND AREAS OF IFR. SHOWERS AND ISOLATED THUNDERSTORMS WILL PERSIST ON FRIDAY AS AN UPPER LEVEL TROF PASSES NE OF THE AREA. OUTLOOK... SAT...MAINLY VFR. SUN...MVFR IN SHRA. MON...MAINLY VFR. TUE...MAINLY VFR...SCT MVFR IN AFTN SHRA. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...FITZGERALD/STEINBUGL NEAR TERM...DEVOIR SHORT TERM...BEACHLER LONG TERM...BEACHLER/DICKEY AVIATION...DEVOIR/STEINBUGL
Hazardous weather outlook, Jul 23, 5:02 AM EDT, 13 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 502 AM EDT THU JUL 23 2009 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-240915- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 502 AM EDT THU JUL 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 23, 4:56 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
456 PM EDT THU JUL 23 2009
PAZ012-041-045-046-232200-
NORTHERN CLINTON PA-NORTHERN LYCOMING PA-SOUTHERN CLINTON PA-
SOUTHERN LYCOMING PA-
456 PM EDT THU JUL 23 2009
...A STRONG THUNDERSTORM WILL AFFECT EASTERN CLINTON AND WEST CENTRAL
LYCOMING COUNTIES...
AT 455 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
LOCK HAVEN...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.
THIS STORM WILL BE NEAR MILL HALL AROUND 505 PM...LOCK HAVEN AROUND
515 PM...GLEN UNION AROUND 520 PM...DUNNSTOWN AROUND 525 PM...
MCELHATTAN AROUND 535 PM AND AVIS AROUND 545 PM.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 171 AND 172.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...STATE
ROAD 120.
LAT...LON 4147 7738 4128 7712 4101 7756 4104 7759
4106 7756 4106 7759 4111 7768 4111 7773
4112 7775
EXPERIMENTAL
FORECASTER: BEACHLERSpecial weather statement, Jul 23, 5:12 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
512 PM EDT THU JUL 23 2009
PAZ056-057-063-232215-
CUMBERLAND PA-DAUPHIN PA-PERRY PA-
512 PM EDT THU JUL 23 2009
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DAUPHIN...EAST CENTRAL
PERRY AND NORTHEASTERN CUMBERLAND COUNTIES...
AT 511 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
MECHANICSBURG...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.
THIS STORM WILL BE NEAR WERTZVILLE...AND SHIREMANSTOWN AROUND 525
PM...CAMP HILL AROUND 530 PM...AND NEW CUMBERLAND AROUND 535
PM...ENOLA...WEST FAIRVIEW AND WORMLEYSBURG AROUND 540 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 224 AND 239...I-81 BETWEEN
MILE MARKERS 48 AND 81...I-83 BETWEEN MILE MARKERS 40 AND 50.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 22...ROUTE
209...ROUTE 322/22.
LAT...LON 4021 7721 4057 7688 4044 7667 4038 7665
4021 7687 4022 7690 4020 7692 4019 7691
4016 7693 4017 7697 4015 7698 4016 7701
4012 7707
EXPERIMENTAL
FORECASTER: MARTINSpecial weather statement, Jul 23, 5:59 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 559 PM EDT THU JUL 23 2009 PAZ012-041-045-046-232245- NORTHERN CLINTON PA-NORTHERN LYCOMING PA-SOUTHERN CLINTON PA- SOUTHERN LYCOMING PA- 559 PM EDT THU JUL 23 2009 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CLINTON AND WESTERN LYCOMING COUNTIES... AT 559 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST OF LOCK HAVEN...MOVING NORTHEAST AT 15 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR AVIS AROUND 610 PM...JERSEY SHORE AROUND 620 PM...WATERVILLE AROUND 630 PM AND SALLADASBURG AROUND 645 PM. THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 220... STATE ROAD 120. LAT...LON 4150 7724 4131 7701 4109 7741 4123 7757 EXPERIMENTAL FORECASTER: MARTIN
Special weather statement, Jul 23, 6:06 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
606 PM EDT THU JUL 23 2009
PAZ019-045-046-232300-
SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-
606 PM EDT THU JUL 23 2009
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CENTRE...SOUTH
CENTRAL LYCOMING AND SOUTHEASTERN CLINTON COUNTIES...
AT 605 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
LOCK HAVEN...MOVING NORTHEAST AT 10 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.
THIS STORM WILL BE NEAR MACKEYVILLE AROUND 625 PM...LOCK HAVEN AROUND
640 PM...DUNNSTOWN AROUND 645 PM...LOGANTON AROUND 650 PM AND CARROLL
AROUND 700 PM.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 168 AND 194.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...STATE
ROAD 45...STATE ROAD 120.
LAT...LON 4109 7705 4108 7714 4104 7714 4101 7719
4088 7749 4102 7764 4118 7741 4121 7734
4126 7724 4126 7723
EXPERIMENTAL
FORECASTER: MARTINLocal storm report, Jul 23, 6:14 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
614 PM EDT THU JUL 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM FLASH FLOOD 5 S CHAMBERSBURG 39.86N 77.66W
07/23/2009 FRANKLIN PA TRAINED SPOTTER
FLOODING ON I-81 FROM MILE MARKER 10 TO MILE MARKER 13.
ABOUT 4 INCHES OF WATER ON ROADWAY CAUSED TRAFFIC
PROBLEMS.
0530 PM FLASH FLOOD 2 N CHAMBERSBURG 39.96N 77.66W
07/23/2009 FRANKLIN PA TRAINED SPOTTER
3 TO 5 FEET OF WATER AT SEVERAL DWELLINGS ON ECHO ROAD
AND DOUGLAS ROAD IN NORTH MIDDLETON TOWNSHIP. WATER OVER
MAILBOXES.
0535 PM TSTM WND DMG CHAMBERSBURG 39.93N 77.66W
07/23/2009 FRANKLIN PA TRAINED SPOTTER
TREES AND POWER LINES DOWN IN AND AROUND CHAMBERSBURG.
0545 PM FLASH FLOOD NEWVILLE 40.17N 77.40W
07/23/2009 CUMBERLAND PA TRAINED SPOTTER
FLOODING ON I-76 /PA TURNPIKE/.
&&
MACHThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 9:02 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Perry, York | 3 hr |
| Jul 22, 9:12 PM EDT | Special Weather Statement | CTP | Cumberland | 33 min |
| Jul 23, 1:57 AM EDT | Special Weather Statement | CTP | Union | 63 min |
| Jul 23, 5:08 AM EDT | Areal Flood Advisory | CTP | Elk, McKean, Warren | 5 hr |
| Jul 23, 10:09 AM EDT | Areal Flood Advisory | CTP | Dauphin, Lancaster, York | 3 hr |
| Jul 23, 3:21 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Franklin, Perry, York | 3 hr |
| Jul 23, 3:51 PM EDT | Areal Flood Advisory | CTP | Centre, Clinton, Huntingdon, Mifflin | 3 hr |
| Jul 23, 4:09 PM EDT | Flash Flood Warning | CTP | Cumberland | 4 hr |
| Jul 23, 4:56 PM EDT | Special Weather Statement | CTP | Clinton | 64 min |
| Jul 23, 4:57 PM EDT | Flash Flood Warning | CTP | Adams, Cumberland, Franklin | 3 hr |
| Jul 23, 5:12 PM EDT | Special Weather Statement | CTP | Dauphin | 63 min |
| Jul 23, 5:59 PM EDT | Special Weather Statement | CTP | Lycoming | 46 min |
| Jul 23, 6:06 PM EDT | Special Weather Statement | CTP | Union | 54 min |
| Jul 23, 6:14 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, York | 41 min |
| Jul 23, 6:33 PM EDT | Special Weather Statement | CTP | Adams | 57 min |
| Jul 23, 6:36 PM EDT | Flash Flood Warning | CTP | Centre, Clinton, Lycoming, Montour, Northumberland, Union | 3 hr |
| Jul 23, 6:41 PM EDT | Flash Flood Warning | CTP | Adams, York | 99 min |
| Jul 23, 6:51 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 39 min |
| Jul 23, 7:17 PM EDT | Special Weather Statement | CTP | Snyder | 58 min |
| Jul 23, 7:25 PM EDT | Special Weather Statement | CTP | Lycoming | 50 min |
| Jul 23, 7:25 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, York | 65 min |
| Jul 23, 7:35 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lancaster, Lebanon | 3 hr |
| Jul 23, 7:56 PM EDT | Areal Flood Warning | CTP | Cumberland, York | 3 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.